# SDR DHL96708006

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1032801
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF 11,000 FT, HEARD LOUD BUMP FROM REAR OF AIRCRAFT.  IMMEDIATELY THE AIRCRAFT BEGAN TO DEPRESSURIZE AND CABIN ALTITUDE COULD NOT BE CONTROLLED BY ANY MEANS.  REMOVED AND DEFERRED OUTFLOW VALVE.
